# SDR CA091116005

- Difficulty date: November 14, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 3,201 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLT CREW REPORTED FLAP SLAT FAILURE INBOUND.  FLAPS 2, SLATS 0 NO EMERGENCY DECLARED.  MX RT SLAT ACTUATOR REPLACED.
